Both my doctor and the pharmacist discussed proper dosing and potential side effects of the medication. But, I still had no idea!! I was told 'fatigue' along with some other things like headache, upset stomach and the like. All of which I thought were typical side effects of just about anything.
The typhoid vaccine is four doses administered every 48 hours. A few hours after the first dose, I noticed a headache and felt very tired. I realized what was going on and took some Excedrin for both symptoms. I functioned pretty well and 48 hours later took dose number 2. Again the same symptoms appeared but this time with a little more ferocity and did not go away as quickly with my old favorite Excedrin.
By the fourth dose, I could hold my head up but I didn't want to. I sat most of the time with my head leaning back against something. I won't discuss the other issues except to say that my digestive system was upset. Needless to say, no weight loss happened during this time. Even with the digestive issues, I'm sure being so sedentary burned very few calories. My weight is up slightly. It should fall right back off now that I've finished the regimen.
I am now, or soon will be, immune to typhoid for 5 years. Now that all of that is over, I can get back to the business of weight loss and blog about it again.